# SDR AALA202405139515

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 38,523 hours, 15,788 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER AT 2R DOOR LOOSE. TIGHTENED 2R DOOR EMERGENCY CONTROL HANDLE PLATE AND OPS. CHECKOK IAW AMM 52-11-22.
